How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8765
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Mold rash on skin... what to do
, remodeled in house,

Customer Question

Customer: ***** *****.. mold rash on skin... what to do
JA: Thanks. Can you give me any more details about your issue?
Customer: remodeled in house, removed linoleum all way to concrete in old house. Now, have itchy rash on arms, buttocks, abdomen, breasts, and hips
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $34) to post your type of question to Medical Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: sure, already treated with antibiotics orally, silvadene cream, bactroban,scabies treatment as precaution, benadryl cream, sterroid my doctor. Now, taking soaks with bleach per dermotologist, covering lesions with zinc oxide...... ***** *****
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
itchy, and when scratched, a hard core comes out.....
Expert:  Dr. SH replied 1 year ago.

This certainly does seem likely to be an allergic reaction.

I would recommend using over-the-counter medication like claritin at a dose of 10 mg once daily along with topical steroid like over-the-counter 1% hydrocortisone cream to help.

If your symptoms persist or do not improve, you would then, need to be seen to get a prescription of stronger medications.

Let me know if you have more questions.

Please rate me by clicking on one of the rating options (stars) at your end.

Kindest regards